Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is Nausea a symptom of PCOS

Posted by on Dec. 1, 2009 at 10:18 AM
  • 1 Replies
  • 1385 Total Views

I called my doctor and I started takin metformin again. I stop takin it didnt like the I felt and I hate takin meds..Well I started to feel nausea everytime I ate anything and I gain some weight well I shouldnt be pregnant got my tubes tied and the doctor was surprised I have my last two but it couold happen so I took a test came out negatived so I thought weight gain and not feelin normal maybe I should call the doctor and he told me start takin the meds and after a week up my dosage ok did that but stilling feelin sick,indigestion ,sleepy and nausea. I am like oh god if I eat I will feel really sick..So I was wondering gaining weight and being all out od wack is nausea a symptom??

 

 

 

                                                                                                                 Sandra

 

by on Dec. 1, 2009 at 10:18 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-1):
paulsgirl1297
by Member on Dec. 2, 2009 at 9:11 AM

I had some mild nausea and an upset stomach when I started taking the metformin and occassionally some nausea when I woke up while on the metformin, but I don't remember if i did with the pcos before starting the medicine. Hope you feel better

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)